On the $t$ cumulative probabilities

Lee, Carl M.-S., Singh, Karan P. . Communications in Statistics: Simulation and Computation 1988. 17 :129-135

Locate this article in:

Bibtex

@article{CIS-80194,
  Author = {Lee, Carl M.-S. and Singh, Karan P.},
  Title = {On the $t$ cumulative probabilities},
  Journal = {Communications in Statistics: Simulation and Computation},
  Volume = {17},
  Year = {1988},
  Pages = {129--135},
  Keywords = {Incomplete beta function, $F$-distribution, Generalized logistic distribution}
}

Similar articles